# SDR YYFA2013201317001

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,117 hours, 21,745 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM KMIA THE TAKEOFF WAS ABORTED FOR A RT REVERSER UNLOCK LIGHT.  VISUALLY CHECKED RT REVERSER NO DISCREPANCIES NOTED.  CYCLED RT REVERSER, PASSED FUNCTIONAL & INDICATION TEST.  COULD NOT DUPLICATE SQUAWK MD80 AMM 78-30-00.
